# SDR DHL2005805571

- Difficulty date: March 22, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37048412
- Condition: Cracked
- Location: Nr 2 Fuel Tank
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK INTERIOR FITTING CRACKED 2.000 AT STA 740.000 S-51 (FWD PORT).  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.  REFER TO NR 028714 FOR LEAK CHECK.
